Best Price*  ₹ 25.48
MRP ₹31.85
(Inclusive of all taxes) *10 Tablet(s) in a Strip * Mfr: Ipca Laboratories Ltd * Country of Origin: INDIA
TOTAL AMOUNT ₹ 31.85

Check Availability

PINCODE:


What is PACIMOL ACTIVE?

  • PACIMOL ACTIVEcontains Caffeine and paracetamol
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information

What PACIMOL ACTIVE is used for?

  • It is used to treat headache, migraine, backache, rheumatic and muscle pain, toothache and period pain
  • It also relieves discomfort in cold, influenza, sore throat and help reduce temperature

Talk to Doctor

Pregnancy & Breast Feeding

Children & Adolescents

Driving & Using Machines

Talk to your doctor if you:

  • are allergic to any of its ingredients of this medicine
  • have severe kidney or liver problem including alcoholic liver disease
  • have persistent headache
  • PACIMOL ACTIVE is not recommended for use during pregnancy or breastfeeding
  • If you are pregnant or breast-feeding, think you may be pregnant or planning to have baby, ask your doctor for advice before taking this medicine
  • PACIMOL ACTIVE is not recommended for use under 12 years of age
  • It is unlikely that PACIMOL ACTIVE will affect your ability to drive or operate machines

Tell your doctor if you are taking,

  • Metoclopramide and domperidone (used to treat nausea and vomiting)
  • cholestyramine (used to treat high cholesterol)
  • anticoagulants(blood thinning  medicines such as warfarin)
  • any other paracetamol-containing products
  • Always take this medicine exactly as your doctor has told you
  • for oral use only
  • Swallow the medicine with enough water

If you take more PACIMOL ACTIVE

  • If you take too many medicine, talk to your doctor or go to a nearest hospital immediately

If you forget to take PACIMOL ACTIVE

  • Take it as soon as you remember it. However, if it is nearly time for the next dose, skip the missed dose
  •  Do not take a double dose to make up for a forgotten dose

 If you stop taking PACIMOL ACTIVE                                

  • Do not stop taking this medicine without consulting your doctor

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Serious
Common
Uncommon
Rare
Very Rare
  • sudden wheeziness, difficulty in breathing or dizziness, swelling of the eyelids, face, lips or throat, skin rash
  • allergic skin reactions (which can sometimes be severe and include peeling, blistering and lesions of the skin)
  • difficulty in sleeping, dizziness, nervousness, restlessness, irritability, anxiety, palpitations
  • headache, stomach upset yellowing of the skin or eyes, pale stools or upper abdominal pain (these may be signs of liver problems)
[COMMON]
[UNCOMMON]
[RARE]
  • an increased tendency to bruise or bleed easily
  • an increased susceptibility to infection
  • breathing problems are more likely if you have asthma
Additional Information
Storage
[ADDITIONALINFORMATION]
  • Protect from excess heat and light
  • Store at a room temperature of 15-25°C

Marketer DETAILS

    Country Of Origin
    INDIA
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Pacimol Active Tablet 10'S

Pacimol Active Tablet 10'S Mfr: Ipca Laboratories Ltd

M.R.P.: Rs.31.85
Copyright© 2021 Netmeds Marketplace Ltd.